# SDR ABXA010544

- Difficulty date: October 17, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 44,659 hours, 50,154 cycles
- System (JASC): 5200 · Doors
- Part: Fitting
- Part number: 99211662
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FITTING WAS CRACKED IN TWO PLACES, F.S. 313 LONGERON 15 - 16 LEFT. REPAIRED FRAME IAW REA D952-42464-MR.
